Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Power sum method and the approximative solution of algebraic equations

Author: Paul Turán
Journal: Math. Comp. 29 (1975), 311-318
MSC: Primary 65H05
MathSciNet review: 0368413
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: A universal algorithm is given for computing a root of an arbitrary polynomial with complex coefficients in a number of operations dependent only on the order n and relative error $ \varepsilon $. This paper is a brief English exposition of the author's earlier "Algebrai egyenletek közelitö megoldásáról," Vol. XVIII of the Communications of the III Class of the Hungarian Academy of Sciences (1968), pp. 223-235.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05

Retrieve articles in all journals with MSC: 65H05

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society